# SDR UPS08551389

- Difficulty date: January 8, 2008
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N474UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28844
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Module
- Condition: Faulty
- Location: Rt Mlg Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ATB - RIGHT MLG INDICATING DOWN AND LOCKED WITH GEAR HANDLE IN NEUTRAL POSITION.  *SUPPLEMENTAL SDR*  T/S PER FIM 32-61-00 FIG 103.  ALSO HAD MX MSG RT GEAR DOWN, T/S TO BLOCK 21.  REMOVED AND REPLACED PSEU IAW MM 32-09-04-4.  TESTS GOOD IAW SAME MM.  REMOVED RT GEAR LIGHT MODULE PER MM 33-16-02-2 AFTER RE-TERMINATING PINS 2 & 3.  CHECKED GOOD ON GEAR SWINGS.  REMOVED AND REPLACED RELAY K10370 PER WDM 32-61-00-5.  PERFORMED GEAR SWING/ALT EXT IAW MM 32-35-00-5.  ALL CHECK GOOD.
